# SDR 2005FA0000018

- Difficulty date: November 11, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- Aircraft: N1527C
- Make and model: Cirrus SR22
- Aircraft serial: 0564
- Engine: Cont IO550N
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 654585
- Part serial: C032147120
- Condition: Cracked
- Location: Engine Oil
- Part time: 474 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS HAD AN OIL COOLER REPLACED FOR THE SAME DEFECT AT <300 HOURS.  THE NEW OIL COOLER IS CRACKED AGAIN AT THE LOWER LT FLANGE AREA.  NOTE:  MFG HAS A SIX POINT ENGINE MOUNT OPTION AVAILABLE TO REDUCE VIBRATION IN THE AIRCRAFT.  THIS AIRCRAFT HAD SUBSTANTIAL VIBRATION AND HAS HAD THAT MOUNT INSTALLED AT THE FIRST OIL COOLER REPLACEMENT AND THE OWNER REPORTS A NOTICEABLE DIFFERENCE IN VIBRATION LEVELS.  THIS MAY HAVE CONTRIBUTED TO THE ORIGINAL CRACKING BUT NOT SO MUCH THE 2ND OCCURRENCE.  THIS HAS BEEN AREA FLAGGED BY MFG DURING A RECENT SERVICE CENTER MEETING AND IS POSTED ON THE SC WEB SITE.
